Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium discontinuation

Posted by Toby on November 30, 1998, at 10:02:40

In reply to Lithium discontinuation, posted by alan on November 27, 1998, at 16:09:55

There is no withdrawal syndrome from lithium. However, some people do note that they feel "strange" for a few days after stopping lithium if they were on it a very long time. It may be due to reversal of the side effects to a more "normal" state; for example, no more tremor, no more excessive thirst or urination, no more sedation, no more cognitive slowing, etc. It may just be the odd feeling of getting back normal body function.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:1370